As an Amazon Associate I earn from qualifying purchases.
Zicam rapidmelts cold remedy: our quick-dissolve tablets are different from most other cold medicine that just treats symptoms; They're clinically proven to shorten colds when taken at the first sniffle, sneeze and cough.
Zicam cold remedy rapidmelts zinc tablets: these non-drowsy cold remedy tablets contain zinc, which helps shorten the length of colds when taken at the first sign; Getting better tastes better with Zicam Cold Remedy.

Our promise is your satisfaction. Since 1932, we have been committed to providing quality medicines. Non-drowsy, easy-to-take relief! Non medical ingredients are Sucrose, Lactose.
Safe for ages 2 & up, take at the first sign of flu-like symptoms. As a world leader in homeopathy, our passion is your health. Our tablets, pellets, botanical, or known drug interactions. Holistic support: looking for homeopathic flu relief for the whole family? Oscillococcinum's sweet-tasting pellets dissolve quickly & easily under the tongue; no water, chewing, or swallowing required.

Smallest branded, 4-active, maximum strength daytime liquicaps. Pain relief & fever reducer. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, fever, sore throat, and congestion, such as cough, day or night.
Our smallest most powerful nighttime liquicap. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe.

Packed with the key nutrients your body needs, plus antioxidants 2.
Emergen-c immune plus is also available in gummy and chewable forms. Includes 30 single-serving packets 033 oz. Made with natural fruit flavors and sweeteners for a delicious Super Orange flavor vitamin mix. Vitamin c drink mix dissolves quickly in water; it’s fizzy, refreshing and caffeine-free. Each of emergen-C Immune plus in Super Orange flavor.

Recommended for the whole family, sambucol cold and flu relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water.

Zicam cold remedy fruit drops: these tasty, and help shorten the length of colds when taken at the first sign.
Help calm your cold with Zicam Cold Remedy products like nasal spray & swabs or our RapidMelt tablets. They're clinically proven to shorten colds when taken at the first sniffle, sneeze, or cough. Zicam for shorter colds: zicam homeopathic cold remedy is meant to be used in the beginning of a cold. From cold to no cold faster: zicam cold remedy products are clinically proven to shorten colds when taken at the first sign, so you feel better, faster.


The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.
Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant. The nighttime relief caplets help reduce fever and relieve runny nose, headache, sore throat, cough, nasal congestion, sneezing, sinus congestion and pressure.

Zinc gluconate is the active ingredient in Cold-Eeze, the #1 pharmacist recommended zinc lozenge brand. Shorten your cold: cold-eeze can shorten your cold by 42% when taken at the First Sign of Symptoms and used as directed. Our homeopathic remedy is made with a distinct zinc gluconate formula.

Continuous relief: maximum strength Mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours. Trust mucinex: mucinex is the #1 doctor recommended OTC expectorant and the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families.
Stock up and save: did you know, if you use Mucinex 12 Hour often you can save when you buy higher count packs. Mucinex maximum strength 12 hour extended-release bi-layer tablets: Clinically proven to last up to 12 hours; it provides powerful relief for your toughest chest congestion.
1. Zicam
#ad
Citrus Flavor, 25 Count Pack of 1, Zicam Cold Remedy Rapidmelts
#adZicam #ad - Zicam for shorter colds: zicam homeopathic cold remedy is meant to be used in the beginning of a cold; Try Zicam the next time you feel the first sniffle, sneeze or cough of an oncoming cold; Satisfaction guaranteed.Zicam rapidmelts cold remedy: our quick-dissolve tablets are different from most other cold medicine that just treats symptoms; They're clinically proven to shorten colds when taken at the first sniffle, sneeze and cough.
More information #ad
Zicam homeopathic remedies: known for Zicam Cold Remedy products, we also offer products for homeopathic allergy relief and nasal congestion and sinus relief. From cold to no cold faster: zicam cold remedy products are clinically proven to shorten colds when taken at the first sign, so you feel better, faster; Help calm your cold with Zicam Cold Remedy products like our nasal spray, swabs and RapidMelt tablets. Zicam cold remedy rapidmelts zinc tablets: these non-drowsy cold remedy tablets contain zinc, which helps shorten the length of colds when taken at the first sign; Getting better tastes better with Zicam Cold Remedy.
Brand | Zicam #ad |
Manufacturer | Matrixx Initiatives, Inc #ad |
Height | 4.63 Inches |
Length | 1.75 Inches |
Weight | 0.11 Pounds |
Width | 2.75 Inches |
Part Number | 00732216503616 |
Model | 201045A |
More information #ad
2. Boiron
#ad
White, Boiron Oscillococcinum 30 Doses Homeopathic Medicine for Flu-Like Symptoms
#adBoiron #ad - Oscillococcinum does not require any special storage conditions. The boiron promise: we believe there’s more than one way to feel better. Shorten your symptoms: oscillo has been shown in clinical studies to help reduce both the duration & the severity of flu-like symptoms when taken at the onset.Our promise is your satisfaction. Since 1932, we have been committed to providing quality medicines. Non-drowsy, easy-to-take relief! Non medical ingredients are Sucrose, Lactose.
More information #ad
Homeopathic medicine uses highly diluted biological, & topical treatments work with your body without the risk of contraindications, or mineral substances to relieve symptoms. Homeopathic flu relief: oscillococcinum works with your body to help temporarily relieve fatigue, headache, body aches, chills & fever. Safe for ages 2 & up, take at the first sign of flu-like symptoms. As a world leader in homeopathy, our passion is your health. Our tablets, pellets, botanical, or known drug interactions. Holistic support: looking for homeopathic flu relief for the whole family? Oscillococcinum's sweet-tasting pellets dissolve quickly & easily under the tongue; no water, chewing, or swallowing required.
Brand | Boiron #ad |
Manufacturer | Boiron #ad |
Height | 4.33 Inches |
Length | 4.76 Inches |
Weight | 0.1 Pounds |
Width | 2.39 Inches |
Part Number | ABO-098 |
Model | ABO-098 |
More information #ad
3. Vicks
#ad
And Congestion Relief, 48 LiquiCaps 32 DayQuil, Sore Throat, Maximum Strength, Cold and Flu Relief, Fever, Day and Night Relief, Vicks DayQuil and NyQuil SEVERE, 16 NyQuil, Cough
#adVicks #ad - Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.Smallest branded, 4-active, maximum strength daytime liquicaps. Pain relief & fever reducer. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, fever, sore throat, and congestion, such as cough, day or night.
More information #ad
Maximum strength cold & flu relief. Nyquil severe relieves your sneezing, headache, minor aches & pains, and cough, sore throat, fever, runny nose, so you can get the rest you need. Our smallest most powerful nighttime liquicap. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.31 Inches |
Length | 2 Inches |
Weight | 0.2 Pounds |
Width | 4.31 Inches |
Part Number | 53-PVRZ-0FPE |
More information #ad
4. Emergen-C
#ad
30 Count/1 Month Supply, Antioxidants and Electrolytes for Immunity, Zinc, with Vitamin D, Emergen-C Immune+ 1000mg Vitamin C Powder, Immune Support Dietary Supplement, Super Orange Flavor
#adEmergen-C #ad - An enhanced immune support formula with 1, 000 mg of Vitamin C, plus Vitamin D and Zinc. When buying, please check whether the product is "Ships from and sold by Amazon. Com" just below the product price to make sure you are receiving this product from the manufacturer of Emergen-C to ensure proper product dating.Packed with the key nutrients your body needs, plus antioxidants 2.
More information #ad
Packed with more vitamin C than 10 oranges1 to support your immune system. Contains the proprietary complex with Wellmune WGP beta-glucans and arabinogalactans. Emergen-c immune plus is also available in gummy and chewable forms. Includes 30 single-serving packets 033 oz. Made with natural fruit flavors and sweeteners for a delicious Super Orange flavor vitamin mix. Vitamin c drink mix dissolves quickly in water; it’s fizzy, refreshing and caffeine-free. Each of emergen-C Immune plus in Super Orange flavor.
Brand | Emergen-C #ad |
Manufacturer | Emergen-C #ad |
Height | 3.88 Inches |
Length | 2.63 Inches |
Weight | 0.6 Pounds |
Width | 5.38 Inches |
Part Number | 254510 |
Model | 254510 |
More information #ad
5. Sambucol
#ad
Sambucol Black Elderberry Cold & Flu Relief Tablets 30 ct
#adSambucol #ad - Contains 1 box of 30 quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief. Sambucol black elderberry cold & flu relief is suitable for vegetarians, chills, coughing, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, non drowsy, and fever.Recommended for the whole family, sambucol cold and flu relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water.
More information #ad
Sambucol black elderberry cold & flu symptoms like nasal and sinus congestion, runny nose, temporary, sore throat, chills & Flu Relief provides fast, coughing, sneezing, homeopathic relief from cold & fever; Take at the first sign of cold and flu symptoms.Brand | Sambucol #ad |
Manufacturer | EMCW9 #ad |
Height | 4.75 Inches |
Length | 3 Inches |
Weight | 0.05 Pounds |
Width | 1.5 Inches |
Part Number | 10896116001508 |
Model | 10896116001508 |
More information #ad
6. Zicam
#ad
Assorted Fruit, Zicam Cold Remedy Medicated Fruit Drops Homeopathic Medicine for Shortening Colds, Assorted Fruit, 25 Count
#adZicam #ad - Help ease your cold symptoms with Zicam. Cold remedy fruit drops: our chewy fruit drops are different from most other cold medicine that just treats symptoms. Satisfaction Guaranteed. Zicam homeopathic remedies: known for zicam Cold Remedy products, we also offer products for homeopathic allergy relief, homeopathic cold relief for kids, & nasal congestion & sinus relief.Zicam cold remedy fruit drops: these tasty, and help shorten the length of colds when taken at the first sign.
More information #ad
Getting better tastes better with Zicam Cold Remedy, homeopathic cold remedy fruit drops contain zinc, the #1 Pharmacist Recommended Brand. *. Try zicam the next time you feel the first sniffle, sneeze or cough of an oncoming cold. Help calm your cold with Zicam Cold Remedy products like nasal spray & swabs or our RapidMelt tablets. They're clinically proven to shorten colds when taken at the first sniffle, sneeze, or cough. Zicam for shorter colds: zicam homeopathic cold remedy is meant to be used in the beginning of a cold. From cold to no cold faster: zicam cold remedy products are clinically proven to shorten colds when taken at the first sign, so you feel better, faster.
Brand | Zicam #ad |
Manufacturer | Karewell Brands, Inc -- Dropship #ad |
Height | 4.32 Inches |
Length | 2.47 Inches |
Weight | 0.31 Pounds |
Width | 2.47 Inches |
Part Number | 212482 |
More information #ad
7. Coricidin HBP
#ad
325 mg Acetaminophen Tablets 16 Count, Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure
#adCoricidin HBP #ad - 16 tablets. Comes in Tablet form. Decongestant free. Bayer consumer care. The #1 brand that gives powerful cold symptom relief without raising your blood pressure.More information #ad
Relieves cough, runny nose, and sneezing. Decongestant-Free cold relief for people with high blood pressure. Provides fast, powerful cold relief for people with high blood pressure.Brand | Coricidin HBP #ad |
Manufacturer | Bayer HealthCare LLC #ad |
Height | 0.91 Inches |
Length | 3.82 Inches |
Weight | 0.04 Pounds |
Width | 3.1 Inches |
Part Number | 041100811387 |
Model | 041100811387 |
More information #ad
8. Tylenol
#ad
24 ct., Pain, Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Cough & Congestion Relief
#adTylenol #ad - From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. The daytime relief caplets are formulated to reduce fever, sore throat, body aches, cough, loosen phlegm and relieve headache, nasal congestion and chest congestion.The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.
More information #ad
24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief. Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant. The nighttime relief caplets help reduce fever and relieve runny nose, headache, sore throat, cough, nasal congestion, sneezing, sinus congestion and pressure.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson - Ketotifen #ad |
Height | 2.95 Inches |
Length | 4.52 Inches |
Weight | 13 ounces |
Width | 0.78 Inches |
Part Number | 30045055024 |
Model | 30045055024 |
More information #ad
9. COLD-EEZE
#ad
COLD-EEZE Sugar Free Wild Cherry Cold Remedy Lozenges, Natural Sugar Free Wild Cherry 25 Count
#adCOLD-EEZE #ad - Take cold-eeze cold remedy natural wild Cherry flavor zinc lozenges when the first symptoms of a cold start to appear, such as scratchy or sore throat, coughing & stuffiness.Zinc gluconate is the active ingredient in Cold-Eeze, the #1 pharmacist recommended zinc lozenge brand. Shorten your cold: cold-eeze can shorten your cold by 42% when taken at the First Sign of Symptoms and used as directed. Our homeopathic remedy is made with a distinct zinc gluconate formula.
More information #ad
Symptom relief: cold-shortening Cold-Eeze helps reduce the severity of cold symptoms including cough, nasal congestion, sore throat, post nasal drip and hoarseness. Cold-eeze: we offer cold shortening lozenges, and zinc plus products that can shorten your cold and deliver additional benefits such as immune support and cold + Flu symptom relief.Brand | COLD-EEZE #ad |
Manufacturer | EMCW9 #ad |
Height | 5 Inches |
Length | 1.75 Inches |
Weight | 0.2 Pounds |
Width | 3 Inches |
Part Number | 1 |
More information #ad
10. Mucinex
#ad
Mucinex Chest Congestion Maximum Strength 12 Hour Extended Release Tablets Relieves Chest Congestion Caused by Excess Mucus#1 Doctor Recommended OTC expectorant, 42 Count Pack of 1, 1200mg
#adMucinex #ad - Symptoms treated: Relieves chest congestion caused by excess mucus by making your cough more productive. Ingredients: guaifenesin 1200 mg is an expectorant that helps reduce chest congestion caused by colds, infections or irritants.Continuous relief: maximum strength Mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours. Trust mucinex: mucinex is the #1 doctor recommended OTC expectorant and the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families.
More information #ad
One easy pill: a unique bi-layer tablet, one layer for immediate release, the other layer for extended release so the medicine starts to release right away and lasts for up to 12 hours. Stock up and save: did you know, if you use Mucinex 12 Hour often you can save when you buy higher count packs. Mucinex maximum strength 12 hour extended-release bi-layer tablets: Clinically proven to last up to 12 hours; it provides powerful relief for your toughest chest congestion.
Brand | Mucinex #ad |
Manufacturer | Reckitt Benckiser Healthcare #ad |
Height | 3.5 Inches |
Length | 1.38 Inches |
Weight | 0.19 Pounds |
Width | 5 Inches |
Part Number | LA-XEU2-4Y52 |
Model | LA-XEU2-4Y52 |
More information #ad